Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What causes seizures and must I continue eptoin usage to treat them in my child ?

hello doctor , My son reached 3 yrs from last day, today morning 6.25am he got fits during sleeping time, its happenend just 2mins, that time (no fever ) just cold that all, i was sleeping near with my son, his eyes totally gone up, & hands & legs all are catching tightly, little foaming happened near the mouth, this was happen 2yrs before, suddenly its happen after 2 yrs, but, i made one mistake was i stopped syrup (EPTION), bcz of some other reason, i used to given last two years, i just stopped 5 months back only, plz give me any suggestion how to rectify this problem but, today 11am i consult with my doctor, he is given some treatment,
Asked On : Sat, 3 Sep 2011
Answers:  2 Views:  987
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
I feel he is suffering from seizure disorder and u should continue seizure medications.
Do an EEG now. After 2yrs of seizure free period, take another EEG. If 2nd EEG is normal, then start tapering drugs under supervision of ur doctor.
Answered: Sat, 3 Sep 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, whats about fever , is it present at the time of seizure or not. most common cause of seizure in children is fever called febril seizure. it is subside after 6 yr of age. if seizure occure without fever then you should rule out cause of it by getting CT head n EEG. discuss all of it with your doc n start proper treatment, cont syp eptoin, do not stop it without advising.
Answered: Sat, 3 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor